Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Noncrossed products of small exponent

Author: David J. Saltman
Journal: Proc. Amer. Math. Soc. 68 (1978), 165-168
MSC: Primary 16A40
MathSciNet review: 0476794
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the generic division algebras, we construct new division algebras and prove the following. Theorem. Let $ m$, $ n$ be positive integers, $ m\vert n$, such that $ m$ is divisible by every prime which divides $ n$. If $ k$ is any field, and there is a prime $ p$ such that $ {p^3}\vert m$, then there is a noncrossed product division $ k$-algebra of exponent $ m$ and degree $ n$. If $ k$ is a global field of characteristic 0, $ p$ is an odd prime, and $ k$ does not contain a primitive $ p$th root of 1, we need only assume $ p^2\vert m$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40

Additional Information

PII: S 0002-9939(1978)0476794-4
Keywords: Division algebra, crossed product
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia